Nausea After Eating Then Diarrhea?

Illustration of Nausea After Eating Then Diarrhea?
Illustration: Nausea After Eating Then Diarrhea? Bing

Hello, I’ve been this past 5 days, starting from last Thursday, I have a stomach problem. Initially after I had breakfast with rice and ended with drinking milk, I felt nauseous after 3 hours later. After that, my stomach kept making sounds like a sign of diarrhea. And sure enough, when I defecated it turned out to be diarrhea. After that I went back and forth to the toilet about 3 times. The next day I bought diarrhea medicine at the shop, and after that I didn’t feel as much heartburn or stomach pain as the first day. But it turns out that there is still no change when the chapter (still liquid) even though you don’t feel a great heartburn. After that I just let it be until now, but my body condition is so weak that it interferes with daily activities. I had time to think whether I had food poisoning or a drug allergy, because before that I took tooth painkillers. Does it have any effect? So should I go to the doctor immediately? Thank you.

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Diarrhea is characterized by changes in the shape of feces or feces and an increase in the frequency of bowel movements. Diarrhea can be caused by various things, among the most common are food poisoning, viral or bacterial infections, allergies or the body's inability to digest certain foods or drinks, side effects of drugs and immune system disorders. Among all these possibilities the average has the same symptoms apart from the diarrhea itself, and is usually determined which is more likely based on history taking.

Our advice, you should immediately see a doctor so that you can be sure again which of these conditions is causing you diarrhea symptoms, and one of them is whether you have a tendency to become dehydrated or lack fluids. Because if there is, maybe you will be infusion first to overcome the lack of fluids.

Meanwhile, because the cause is still unclear, you should temporarily stop using the drug, avoid consuming milk, and avoid spicy, acidic and oily foods as well as fizzy and caffeinated drinks, at least until it is clear what condition you are experiencing. Make sure to keep your body fluid balance by drinking lots of warm water, and getting enough rest. Get well soon.

That's all, hope it helps.

dr. Amadeo D Basfiansa

: by

Related Question

How To Deal With Nausea, Vomiting And Diarrhea

How To Deal With Nausea, Vomiting And Diarrhea

(1 year ago)

I have been sick for one day, vomiting and diarrhea. Body feels very weak because every time you eat a little you want to vomit drink vomit. The diarrhea is not so bad and now it&#...

Flu Is Accompanied By Chest Pain And Difficulty Breathing?

Flu Is Accompanied By Chest Pain And Difficulty Breathing?

(1 year ago)

Tonight, I want to ask, this morning I had a bad cold because I was exposed to strong winds, after that I drank some kind of dietary milk (high fiber), after that my chest was very...

Stomach Nausea Accompanied By Difficult Bowel Movements In Stroke Patients?

Stomach Nausea Accompanied By Difficult Bowel Movements In Stroke Patients?

(1 year ago)

HealthReplies.com, I want to ask my father to have had a stroke for 5 days, and not yet during this illness, my stomach feels nauseous and always wants to ask, but it doesn’t...

Leave a Reply

Your email address will not be published. Required fields are marked *